Duke Mathematical Journal

Approximate spectral synthesis in the Bergman space

S. M. Shimorin

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 101, Number 1 (2000), 1-39.

Dates
First available in Project Euclid: 17 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1092749080

Digital Object Identifier
doi:10.1215/S0012-7094-00-10111-1

Mathematical Reviews number (MathSciNet)
MR1733738

Zentralblatt MATH identifier
0982.46021

Subjects
Primary: 47A15: Invariant subspaces [See also 47A46]
Secondary: 46E20: Hilbert spaces of continuous, differentiable or analytic functions 47B38: Operators on function spaces (general)

Citation

Shimorin, S. M. Approximate spectral synthesis in the Bergman space. Duke Math. J. 101 (2000), no. 1, 1--39. doi:10.1215/S0012-7094-00-10111-1. http://projecteuclid.org/euclid.dmj/1092749080.


Export citation

References

  • A. Aleman, S. Richter, and C. Sundberg, Beurling's theorem for the Bergman space, Acta Math. 177 (1996), 275--310.
  • N. Aronszajn and K. T. Smith, Invariant subspaces of completely continuous operators, Ann. of Math. (2) 60 (1954), 345--350.
  • H. Bercovici, C. Foiaş, and C. Pearcy, Dual Algebras with Applications to Invariant Subspaces and Dilation Theory, CBMS Regional Conf. Ser. in Math. 56, Amer. Math. Soc., Providence, 1985.
  • A. R. Bernstein and A. Robinson, Solution of an invariant subspace problem of K. T. Smith and P. R. Halmos, Pacific J. Math. 16 (1966), 421--431.
  • A. Borichev and H. Hedenmalm, Cyclicity in Bergman-type spaces, Internat. Math. Res. Notices 1995, 253--262.
  • R. G. Douglas, H. S. Shapiro, and A. L. Shields, Cyclic vectors and invariant subspaces for the backward shift operator, Ann. Inst. Fourier (Grenoble) 20 (1970), 37--76.
  • P. Duren, D. Khavinson, H. S. Shapiro, and C. Sundberg, Contractive zero-divisors in Bergman spaces, Pacific J. Math. 157 (1993) 37--56.
  • --. --. --. --., Invariant subspaces in Bergman spaces and the biharmonic equation, Michigan Math. J. 41 (1994), 247--259.
  • R. E. Edwards, Fourier Series: A Modern Introduction, Vol. 1, 2d ed., Grad. Texts in Math. 64, Springer-Verlag, New York, 1979.
  • M. B. Gribov and N. K. Nikolskii, ``Invariant subspaces and rational approximation'' in Investigation on Linear Operators and the Theory of Functions, IX (in Russian), Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 92, ``Nauka'' Leningrad. Otdel., Leningrad, 1979, 103--114., 320.
  • P. Halmos, Measure Theory, Nostrand, New York, 1950.
  • H. Hedenmalm, A factorization theorem for square area-integrable analytic functions, J. Reine Angew. Math. 422 (1991), 45--68.
  • --. --. --. --., ``Open problems in the function theory of the Bergman space'' in Festschrift in Honour of Lennart Carleson and Yngve Domar (Uppsala, 1993), Acta Univ. Upsaliensis Skr. Uppsala Univ. C Organ. Hist. 58, Uppsala Univ., Uppsala, 1995, 153--169.
  • --------, An off-diagonal estimate of Bergman kernels, to appear in J. Math. Pures Appl. (9).
  • H. Hedenmalm, B. Korenblum, and K. Zhu, Beurling type invariant subspaces of the Bergman spaces, J. London Math. Soc. (2) 53 (1996), 601--614.
  • H. Hedenmalm and K. Zhu, On the failure of optimal factorization for certain weighted Bergman spaces, Complex Variables Theory Appl. 19 (1992), 165--176.
  • V. E. Katsnelson, Weighted spaces of pseudocontinuable functions and approximations by rational functions with prescribed poles, Z. Anal. Anwendungen 12 (1993), 27--67.
  • --. --. --. --., ``Description of a class of functions which admit an approximation by rational functions with preassigned poles, I'' in Matrix and Operator Valued Functions, Oper. Theory Adv. Appl. 72, Birkhäuser, Basel, 1994, 87--132.
  • D. Khavinson and H. S. Shapiro, Invariant subspaces in Bergman spaces and Hedenmalm's boundary value problem, Ark. Mat. 32 (1994), 309--321.
  • B. Korenblum, Outer functions and cyclic elements in Bergman spaces, J. Funct. Anal. 115 (1993), 104--118.
  • N. K. Nikolskii, ``Two problems on the spectral synthesis'' in Studies in Linear Operators and Function Theory: 99 Unsolved Problems in Linear and Complex Analysis (in Russian), Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 81, ``Nauka'' Leningrad. Otdel., Leningrad, 1978, 139--141.; English translation in J. Soviet Math. 26 (1984), 2185--2186.
  • --------, Treatise on the shift operator: Spectral Function Theory, Grundlehren Math. Wiss. 273, Springer-Verlag, Berlin, 1986.
  • --. --. --. --., Distance formulae and invariant subspaces, with an application to localization of zeros of the Riemann $\zeta$-function, Ann. Inst. Fourier (Grenoble) 45 (1995), 143--159.
  • S. Richter, Invariant subspaces in Banach spaces of analytic functions, Trans. Amer. Math. Soc. 304 (1987), 585--616.
  • K. Seip, On Korenblum's density condition for the zero sequences of $A^-\alpha$, J. Anal. Math. 67 (1995), 307--322.
  • S. Shimorin, Factorization of analytic functions in weighted Bergman spaces (in Russian), Algebra i Analiz 5 (1993), 155--177.; English translation in St. Petersburg Math. J. 5 (1994), 1005--1022.
  • --. --. --. --., ``On the Green function for the weighted biharmonic operator $\Delta w^-1\Delta$ in the unit disk'' in Some Questions of Mathematical Physics and Function Theory (in Russian), Probl. Mat. Anal. 16, S.-Peterburg. Gos. Univ., St. Petersburg, 1997, 266--277.; English translation in J. Math. Sci. (New York) 92 (1998), 4404\hr --.\hr4411.
  • G. D. Taylor, Multipliers on $D_\alpha$, Trans. Amer. Math. Soc. 123 (1966), 229--240.
  • G. Ts. Tumarkin, Approximation with respect to various metrics of functions defined on the circumference by sequences of rational fractions with fixed poles (in Russian), Izv. Akad. Nauk SSSR Ser. Mat. 30 (1966), 721--766.; English translation in Amer. Math. Soc. Transl. Ser. 2 77 (1968), 183--233.
  • --. --. --. --., The description of the class of functions which can be approximated by fractions with preassigned poles (in Russian), Izv. Akad. Nauk Armjan. SSR Ser. Mat. 1 (1966), 89--105.
  • --. --. --. --., Necessary and sufficient conditions for the possibility of approximating a function on a circumference by rational fractions, expressed in terms directly connected with the distribution of poles of the approximating fractions (in Russian), Izv. Akad. Nauk SSSR Ser. Mat. 30 (1966), 969--980.; English translation in Amer. Math. Soc. Transl. Ser. 2 77 (1968), 235--248.